# SDR MASA200700386

- Difficulty date: June 29, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 24,048 hours, 18,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2818	PHX.  MX REPORTED THE RIGHT FORWARD OVERWING EMERGENCY LIGHT WAS INOP.  MX RELAMPED EMERGENCY LIGHT.
